# SDR DJFA20150209001

- Difficulty date: February 9, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N330FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500105
- Aircraft time: 2,176 hours, 1,423 cycles
- Engine: Pwc PW545B
- Engine time: 2,176 hours, 1,423 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Rt Engine
- Part time: 2,176 hours, 1,423 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED A RIGHT GENERATOR FAIL IN FLIGHT.  AIRCRAFT DIVERTED.  ON DESCENT FROM ALTITUDE, APPROXIMATELY 30 SECONDS AFTER REDUCING TLA TO IDLE, RIGHT ENGINE SHUT DOWN UNCOMMANDED.   AN EMER WAS DECLARED, ACFT LANDED WITH ONE ENG OPERATIVE.  THE STARTER GEN HAD FAILED.  ALSO FOUND THE FUEL INLET LINE AT THE FMU CRACKING & LEAKING, PROBABLY CAUSE OF UNCOMMANDED SHUTDOWN.  THE STARTER GEN, FMU & FUEL LINE, ACCESSORY DRIVE GEAR SHAFT REAR SEAL & OIL FILTER WERE REPLACED.  ALL INSPECTIONS IAW EMM TASK WERE ACCOMPLISHED.  ENG RUNS & LEAK CHECKS WERE GOOD & THE ACFT RETURNED TO SERVICE.
